# SDR UPS202856

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND A CRACK IN THE NR 4 SLAT END RIB AT SLAT STATION ZERO.  MAINTENANCE REMOVED AND INSTALLED A NEW RIB ASSEMBLY PER SRM 51-10-1.
